# SDR AALA991140

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NUT PLATE AT POWER ROLLER TRAY 4TH FROM AFT, RT SIDE, OUTBOARD OF NR 5 TRAY.  REMOVED AND REPLACED FLOOR ANGLE PER MM 53-10-15-2.  (M)
